American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 171 found      Go to page: 1 2 3 4 5 6

[61] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Keqin Feng and Weiqun Hu. On real quadratic function fields of Chowla type with ideal class number one. Proc. Amer. Math. Soc. 127 (1999) 1301-1307. MR 1622805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ray Steiner. Class number bounds and Catalan's equation. Math. Comp. 67 (1998) 1317-1322. MR 1468945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Saban Alaca. $p$-integral bases of a cubic field. Proc. Amer. Math. Soc. 126 (1998) 1949-1953. MR 1459102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] René Schoof. Minus class groups of the fields of the $l$-th roots of unity. Math. Comp. 67 (1998) 1225-1245. MR 1458225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Stanislav Jakubec. On divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree $l$. Math. Comp. 67 (1998) 369-398. MR 1443121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Pietro Cornacchia. The parity of the class number of the cyclotomic fields of prime conductor. Proc. Amer. Math. Soc. 125 (1997) 3163-3168. MR 1401730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Michael Rosen. A note on the relative class number in function fields. Proc. Amer. Math. Soc. 125 (1997) 1299-1303. MR 1371139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information   
View Article: PDF

[78] Jim Coykendall. Properties of the normset relating to the class group. Proc. Amer. Math. Soc. 124 (1996) 3587-3593. MR 1328342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jim Coykendall. Normsets and determination of unique factorization in rings of algebraic integers . Proc. Amer. Math. Soc. 124 (1996) 1727-1732. MR 1317034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Christian Wagner. Class number 5, 6 and 7. Math. Comp. 65 (1996) 785-800. MR 1333327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Stéphane Louboutin. Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $\leq 2$ . Math. Comp. 64 (1995) 323-340. MR 1248972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kuniaki Horie and Mitsuko Horie. On the $2$-class groups of cyclotomic fields whose maximal real subfields have odd class numbers . Proc. Amer. Math. Soc. 123 (1995) 2643-2649. MR 1273498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Patrick J. Sime. On the ideal class group of real biquadratic fields . Trans. Amer. Math. Soc. 347 (1995) 4855-4876. MR 1333398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kuniaki Horie and Hiroko Ogura. On the ideal class groups of imaginary abelian fields with small conductor . Trans. Amer. Math. Soc. 347 (1995) 2517-2532. MR 1297529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Vijay Jha. Faster computation of the first factor of the class number of ${\bf Q}(\zeta\sb p)$ . Math. Comp. 64 (1995) 1705-1710. MR 1277768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Stanislav Jakubec, František Marko and Kazimierz Szymiczek. Parity of class numbers and Witt equivalence of quartic fields . Math. Comp. 64 (1995) 1711-1715. MR 1308455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 171 found      Go to page: 1 2 3 4 5 6